# SDR UIEA2019061764501

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,965 hours, 14,823 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spinner
- Part number: 51A045002
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND # 1 FAN BLADE SPINER CRACKED ( REMOVED AND REPLACED  #1 ENGINE SPINER  DOME  IAW AMM 72-31-01 )
